# SDR YENA200451

- Difficulty date: October 23, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 2,664 hours, 853 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 6447
- Condition: Unknown
- Location: Seat 20e
- Part time: 2,430 hours, 839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 F/A REPORTED ELECTRICAL SMOKE SMELL IN MIDDLE OF CABIN UPON ACTIVATING LTV SYSTEM.  PERFORMED INFO NOTICE 2004-T023TR AND TSM 24-00-00-810-823.  NOTICED FAINT ODOR AT ROW 20.  NO OTHER DISCREPANCIES NOTED.  DEFERRED LTV SYSTEM PER MEL 25-22-03.  ON 10/24/04 FOR PRECAUTIONARY REASONS REPLACED SEB AT ROW 20E.  PERFORMED TASK CARD 233900-J1-17 AND NO EVIDENCE OF ELECTRICAL ODOR.  CLEARED MEL AND A/C RELEASED FOR SERVICE.
